Reply To: Side effects of Adderall giving me a lot of trouble

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Side effects of Adderall giving me a lot of trouble Reply To: Side effects of Adderall giving me a lot of trouble

#137956
nicolekamber
Participant

Hi! I am so sorry to hear this is going on. I myself have been feeling off this refill time and it was all because this time my medicine that I picked up on Sunday did something to me. I could tell something was off within the first 2 hours but I blamed it on being overwhelmed with too much to do. I haven’t slept since Saturday and have had extreme paranoia and things that have been making me feel like I have lost my ever loving mind. Last month was the start of me thinking that something wasn’t working anymore with my prescription, but I blamed it on the holidays. Any who, I got online to see what I may be experiencing, and read that it could differ manufacturer to manufacture. So I find my bottle from last month and compare to this month and it’s Sandoz. I call my 24 pharmacy and talked to the pharmacist and asked her what I was on in November and she said Teva. She went all the way back to June and in August, Dec and now January are the only times I’ve had Sandoz. I knew I wasn’t crazy. So if something is off, check out the manufacture. The main ingredients are all the same, but fillers vary company to company. Best of luck!